Norvasc leg swelling

Common Questions and Answers about Norvasc leg swelling

norvasc

I thought I was the misfit with the leg swelling... I get right leg swelling alot lately... 5m sicke of not feeling good.
I would be more curious to find out why only one leg is swelling. Norvasc should affect only one leg. I would want to rule out a vascular problem with that leg before it gets worse.
Your symptoms may or may not be related to the drug, but at any rate I'd think this is a question best answered by your pharmacist or doctor. From another patient's point of view who has leg swelling and lung fluid, these are serious symptoms and you should check the condition as soon as possible. I'll mention that when my lungs start filling with fluid, I will choke when laying flat (sleeping) and I experience what I call 'cotton-mouth', a foamy, frothy phlem in my throat.
Deep vein thrombosis occurs when a blood clot forms in the veins that are deep in your body, often in your legs.The symptoms may be swelling in the affected legs; this can include swelling in your ankles and feet. Pain in your legs; this can include pain in your ankles and feet. This pain often starts in your calf and can feel like cramping ,redness and warmth in the region.
leg and ankle swelling headache dizziness/fatigue flushing Rare side effects of Amlodipine nausea/abdominal pain palpitations worsening of angina skin rash breathing difficulties * Do not stop taking the drug without talking to your doctor, stopping the drug may lead to worsening of the underlying condition Cetirizine ( product names are Reactine ) is a long-acting antihistamine. Rare side effects include drowsiness/fatigue, dry mouth. Discuss with doctor only if sever.
Also, certain BP meds can cause leg swelling (amlodopine or norvasc is a very common culprit). So, if you are on this medicine, would consider a trial off of it to see if the swelling improves. Your story does NOT sound like pulmonary hypertension (including the variety caused by diet pills) so this should make you feel better.
I get purple spots, some that swell, some that look more like bruises when they fade but they are all the size of a pencil eraser. I have had extreme swelling in a leg, random fingers, wrist, arm and all at different times. I have been dizzy when I stand up with numbness and tingling in extremities and have had discoloration in my hands and feet. When the swelling subsides, the area never returns to normal and I have limited mobility.
one problem i'm having now is that i get terrible swelling in my feet by the end fo the day and iam getting leg pain, maybe from swelling pressing on a nerve? its more in the right hip area, ' i have developed other kidney problems since the heart condition became know to me, but one has nothing to do with the other. I don't think. at least my kidney dr said no. i have had blood in my urine on 5 occasions now with no infection. so iam scheduled for a kidney test april 25.
A couple of the more common ones are constipation, headache and leg edema (swelling). I could not tolerate Beta Blockers so was switched to a CCB. Unfortunately, it eventually stopped working but for awhile gave me my life back. I had way more energy compared to the beta blocker. The only side effect I had was being unable to drink red wine (gave me a vicious headache).
I, also, have just a very slight irregularity in my atrial heart valve. 4 yrs ago I had tremendous water retension and swelling of my leg after a hip replacement and gained 10 lbs over night. They thought I had heart failure but yearly echos have confirmed that I do not; the echos in 2008 showed I had a slight amount of atrial enlargement, Now, the echo I had yesterday shows my right and left atrial chambers are severly enlarged.
Is it necessary to take antidepressant to suppress the anxiety? Also, I developed high blood pressure the last year, so I'm on blood pressure meds (Norvasc - generic). I take vitamins - B12, calcium, magnesium, multi-vitamin, D3 but they don't seem to help. Family/friends don't understand how I feel. I would love to hear from those who have found foods, vitamins, alternatives that help with the anxiety, especially. It's debilitating.
My 74 yr. old Dad is presently diagnosed w/Atril Fibrillation. He is on Blood Pressure meds.---Norvasc(5mg), Metoprolol(50mg),& Cozaar(50mg). His BP is under control. These past 2 months he has been sedentary because he had fallen 4 times due to an unstable gait & not able to hold his weight. He says that his legs wobble/shake & then he sits. In 1996 he had mennigitis. Since then he has had an unsteady gait and occasional headaches when he feels cold air or drafts.
My wife takes Lisinopril, a long-acting angiotensin converting enzyme inhibitor (ACEi), and Norvasc, a long-acting calcium channel blocker (CCB). She is fine except for some swelling in the ankles. I take Norvasc in order to try to remodel my heart and reverse Diastolic Dysfunction. Some of these are wonder drugs. A cardiologist at the Cleveland Clinic diagnosed me with DD, and prescribed Norvasc for me.
I am now on Diamox for this, along with Vitamin D for D deficiency, Metformin for hormones, HCTZ and Norvasc for BP and swelling, and Atenelol for PVC's. I had all of the problems prior to taking all the meds, so it's not all side effects. I was dx w/migraines about 6 years ago, and none of the meds worked. Switched neuros about 3 yrs ago and was dx w/focal seizures. New neuro said no actual seizures on EEG this time, but there were abnormalities.
OHhhhhhh who knows.Yes the waterfall leg stinks! I am always wiping my leg,lol. Also started new med today for my sciatic nerve forgot what its called L something. And I tried out some Noni Juice, yuck! Its suppose to boost your immune system. Take care and keep in touch........
I have been on norvasc(calcium channel blocker) for about 3yrs. now for high blood pressure. I have read that there is a relation between GERD and norvasc as the med. slows stomach emptying. Does anyone know a solution to this problem? Thank You.
I have been suffering from muscle and joint pains, with swelling of my hands and feet since I was about 11years old (when I stated my menstrual cycle). The pediatrician told my mom it was growing pains and my swollen feet were because I was flat footed. The pains subsided (less flares ups) when I was 17 and completely went away after the birth of my 1st child.
Still have chest squeezing and occasional burning but better than when I was only on Nexium bid. I haven't yet started the Amlodipine med (Norvasc) that my cardiologist Rxd on Friday but I might start that tonight. My chest is still having that squeezing sensation and I just woke up and had nothing to eat yet. Yesterday at the health food store one of the employees recommended DGL licorice chewables so I started that yesterday too.
I had 2 ablations and each time my heart rate increased for a short time after the procedure. I did not experience any chest pain or discomfort other than my leg was a bit sore. Interestingly, after the second procedure, my BP rose enough to warrant a small dose of medication. Up until then, my BP was on the low side...95-110/55-65. Hope you are feeling better. I'm happy to hear your test results are good!! Take care.
I find this very interesting. I was taking Norvasc which I think compounded or created the problem. Do you think that natural B6 would react different than man made B6? I started feeling bad last May. I have been off of everthing (Norvasc include) for three weeks. I feel that I am very slowly getting better but it is a rough trip, very up and down. I am very weak and unable to do hardly anything. I would have never beleived that I could go this low. My doctor thinks I am depressed.
There are lots of symptoms that no longer are present after the heart procedures, such as swelling of the feet, swelling of the face, overwhelming fatigue despite getting 8 hours of sleep and wide spread dull pain in the chest (which I thought was asthma). I'd rather have the chest pain then be on the verge of dying from a massive heart attack.
Other side effects of this medication are dry throat, dizziness, fainting, low heart beat, lightheadedness, diarrhea, mood change, Coughing, swelling of the face tongue or throat, trouble breathing and heart complications. If you take medication, or not, check with a doctor.
MedHelp Health Answers